# SDR 96ZZZM1171

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 6120 · Propeller Controlling System
- Part: Oil Press Tube
- Part number: 31039081
- Condition: Cracked
- Location: Rt Prop Gov
- Part time: 6,059 hours
- Component: Woodward, 89741016
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

WHILE EN ROUTE FROM HOT TO DFW, THE CAPTAIN NOTICED THAT THE OIL PRESSURE ON THE RIGHT ENGINE WAS DROPPING RAPIDLY.  THE FLIGHT CREW THEN SHUTDOWN AND SECURED THAT ENGINE.  THE AIRCRAFT THEN LANDED AT DFW WITHOUT FURTHER INCIDENT.  ON INSPECTION, IT WAS FOUND THAT AN OIL PRESSURE LINE ON THE PROP GOVERNOR HAD CRACKED ALLOWING THE ENGINE OIL SUPPLY TO LEAK OUT.  THE LINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
